RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 2, страницы 4–13 (Mi thsp158)  

A note on weak convergence of the $n$-point motions of Harris flows

V. V. Fomichov

Institute of Mathematics, National Academy of Sciences of Ukraine, Tereshchenkivska str. 3, Kiev 01004, Ukraine

Аннотация: In this note we extend the main results of [2] and [8], which concern the weak convergence of the $n$-point motions of smooth Harris flows to those of the Arratia flow, to the case when the covariance functions of these Harris flows converge pointwise to a covariance function whose support is of zero Lebesgue measure.

Ключевые слова: Harris flows, Brownian stochastic flows, $n$-point motions, weak convergence.

Полный текст: PDF файл (274 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60G60, 60B12, 60H20
Язык публикации: английский

Образец цитирования: V. V. Fomichov, “A note on weak convergence of the $n$-point motions of Harris flows”, Theory Stoch. Process., 21(37):2 (2016), 4–13

Цитирование в формате AMSBIB
\RBibitem{Fom16}
\by V.~V.~Fomichov
\paper A note on weak convergence of the $n$-point motions of Harris flows
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 2
\pages 4--13
\mathnet{http://mi.mathnet.ru/thsp158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662591}
\zmath{https://zbmath.org/?q=an:1374.60092}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp158
  • http://mi.mathnet.ru/rus/thsp/v21/i2/p4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:72
    Полный текст:28
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020